Alert archive / Louisiana / Tornado Warnings in 2020
Tornado Warning 25, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 12, 2020, 10:10 AM CDT for 4 parishes in Louisiana. It was in force for 39 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2020, 10:10 AM CDT (15:10 UTC)
- Expired
- Apr 12, 2020, 10:49 AM CDT
- In force
- 39 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Bienville Parish, LA, Bossier Parish, LA, Red River Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 56 km from the middle of the area, began a volume at 15:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 10:19 AM CDT | TORNADO | Heflin, LA | TREE ON HOME ON NORTH MAIN STREET IN HEFLIN, AND ONE TREE THROUGH A HOME. INJURIES/FATALITIES UNKNOWN AT THIS POINT. |
| Apr 12, 10:39 AM CDT | TORNADO | 1 Nw Arcadia, LA | AN EF-1 TORNADO WITH MAXIMUM ESTIMATED WINDS NEAR 110 MPH TOUCHED DOWN JUST WEST OF ARCADIA ALONG HIGHWAY 9 JUST SOUTH OF I-20, WHERE IT TRACKED EAST NORTHEAST UPROOTING/SNAPPING TREES AND POWER LINES. IT COMPLETELY DESTROYED A SMALL OUTBUILDING ON SAPP STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 5:52 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 3.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 605 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 681 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.1
The text
As transmitted.
050
WFUS54 KSHV 121510
TORSHV
LAC013-015-081-119-121600-
/O.NEW.KSHV.TO.W.0025.200412T1510Z-200412T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
1010 AM CDT Sun Apr 12 2020
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southeastern Webster Parish in northwestern Louisiana...
North central Red River Parish in northwestern Louisiana...
Bienville Parish in northwestern Louisiana...
Southeastern Bossier Parish in northwestern Louisiana...
* Until 1100 AM CDT.
* At 1009 AM CDT, a tornado producing storm was located 10 miles
southwest of Ringgold, or 21 miles northeast of Mansfield, moving
northeast at 55 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic storm will be near...
Ringgold around 1020 AM CDT.
Arcadia around 1050 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Jamestown, Sailes, Lake Bistineau South, Bryceland, Bienville, Brice,
Mount Lebanon and Castor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3217 9344 3224 9347 3225 9346 3226 9348
3225 9349 3227 9349 3228 9352 3229 9352
3259 9307 3258 9288 3246 9288 3245 9278
3238 9278
TIME...MOT...LOC 1509Z 241DEG 47KT 3223 9343
TORNADO...OBSERVED
HAIL...<.75IN
$$
502 follow-up statements
586
WWUS54 KSHV 121525
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1025 AM CDT Sun Apr 12 2020
LAC015-081-119-121534-
/O.CAN.KSHV.TO.W.0025.000000T0000Z-200412T1600Z/
Webster LA-Red River LA-Bossier LA-
1025 AM CDT Sun Apr 12 2020
...THE TORNADO WARNING FOR SOUTHEASTERN WEBSTER...NORTH CENTRAL RED
RIVER AND SOUTHEASTERN BOSSIER PARISHES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until noon CDT for north central
and northwestern Louisiana.
LAT...LON 3224 9322 3235 9331 3255 9288 3246 9288
3245 9278 3238 9278
TIME...MOT...LOC 1524Z 241DEG 47KT 3233 9322
$$
LAC013-121600-
/O.CON.KSHV.TO.W.0025.000000T0000Z-200412T1600Z/
Bienville LA-
1025 AM CDT Sun Apr 12 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR CENTRAL
BIENVILLE PARISH...
At 1024 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Ringgold, or 20 miles south of Minden, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Arcadia around 1050 AM CDT.
Other locations impacted by this tornadic thunderstorm include
Bryceland, Bienville, Jamestown, Brice, Sailes and Castor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3224 9322 3235 9331 3255 9288 3246 9288
3245 9278 3238 9278
TIME...MOT...LOC 1524Z 241DEG 47KT 3233 9322
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
50240
WWUS54 KSHV 121549
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
1049 AM CDT Sun Apr 12 2020
LAC013-121559-
/O.CAN.KSHV.TO.W.0025.000000T0000Z-200412T1600Z/
Bienville LA-
1049 AM CDT Sun Apr 12 2020
...THE TORNADO WARNING FOR CENTRAL BIENVILLE PARISH IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until noon CDT for north central
and northwestern Louisiana.
LAT...LON 3224 9322 3235 9331 3255 9288 3246 9288
3245 9278 3238 9278
TIME...MOT...LOC 1548Z 241DEG 47KT 3249 9287
$$
09What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 12, 7:37 AM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Apr 12, 7:37 AM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
737 AM CDT Sun Apr 12 2020
.AVIATION...
For the 12/12Z TAF period, MVFR/IFR/LIFR cigs continue to spread
farther NE from East Texas as a warm front lifts northward from
the coast. Storms are rapidly developing across East Texas, NW
Louisiana, and SW Arkansas this morning. These storms will
present a significant severe threat with large hail, damaging
winds, and even tornadoes possible from this morning through the
late afternoon. Low Cigs/vsbys will continue as convection
intensifies this morning. Conditions will improve around the lunch
hours, but additional convection will be possible along and north
of Interstate 20 as a cold front moves through the region.
Conditions should finally begin to improve by 13/06Z as the upper
trough and cold front exit to the east. Southwest winds 15 to 20
mph with gusts up to 30 mph expected this afternoon. This evening,
expect northwest winds 10 to 20 mph with gusts up to 30 mph in
wake of a cold front passage.
/20/
&&
.PREV DISCUSSION... /issued 452 AM CDT Sun Apr 12 2020/
SHORT TERM.../Today through Monday/
Other than a few showers an embedded thunderstorms moving out of
our SE Oklahoma and adjacent SW Arkansas counties north of
Interstate 30, weather conditions have become quiet across the
remainder of the region. However, a couple rounds of storms are
expected to return to the region, with the first later this
morning. A Lake Wind Advisory will also be in effect today and
tonight as southwest winds 15-20 mph will become northwesterly
from 10 to 20 mph with the passage of a cold front this evening.
Gusts could be as high as 30 mph today. ahead and behind the
convection.
Currently, a warm front is dissecting East Texas, generally from
Sulphur Springs southeastward to around Jasper. The warm front
will continue to move northeastward this morning in response to a
closed low near El Paso, TX ejecting out into the South Plains
region of the Texas Panhandle. The closed low will move eastward
along the Red River Valley, dragging a Pacific front towards the
region. The atmosphere will become very unstable in wake of the
aforementioned warm front and ahead of the Pacific boundary.
Dewpoints will rise into the upper 60s to near 70 degrees, with
SFC base Cape approaching 2000 J/kg, lapse rates over 7 C/km, and
effective bulk shear well over 40 kts. In fact, bulk shear could
approach 70 kts which in some respect could be detrimental to
sustaining a mesocyclone. But, still believe that with the amount
of instability across the region, that severe weather remains very
probable. Storms have started to develop across West Texas and
will eventually form into a MCS across Central Texas before moving
eastward into our region. Large hail will be possible along with
damaging winds in the bowing segments of the squall line. Any
cells that do become discrete will have to possibility of
developing strong, long-tracked tornadoes, especially across Deep
East Texas, North and Central Louisiana, and South-Central
Arkansas. The initial activity should push out of the region
around lunch time as the Pacific front pushes east of the region
ahead of the closed low/upper trough.
By this afternoon, another round of severe weather will be
possible, generally along and north of Interstate 20, as the
closed low/upper trough continues to move along the Red River
Valley into our region just ahead of a strong cold front. Short-
term models indicate that convection will develop after 19z across
North Texas and spread eastward into counties and parishes along
and north of Interstate 20 as the upper trough starts to eject
northeastward into Central Arkansas and eventually into the Mid
Mississippi River Valley. Large hail will be possible as lapse
rates will remain steep along with low wet-bulb zero heights just
over 7.5 kft.
The cold front will sweep through the region tonight with very
noticeable cooler temperatures in its wake. Lows on Monday morning
will fall into the upper 30s to lower 40s across areas of SE
Oklahoma, SW Arkansas, and NE Texas north of Interstate 30 and mid
to upper 40s across the remainder of the region. Much cooler and
quieter conditions expected on Monday with sunny skies and
afternoon highs ranging from the upper 50s in our northern zones
to the mid 50s in out southern areas.
LONG TERM.../Monday Night through Sunday/
To begin the long term forecast, the Southern Plains/Lower Miss
Valley will be dealing with WSW flow aloft as a vigorous trough of
low pressure continues to spin across the Great Lakes Region of the
Country with upper ridging noted offshore the Pacific Northwest, a
pattern more typical of Winter. A weak disturbance in the tail end
of this trough ejecting out of the Intermountain West will be
entering the Southern Plains Monday Night and there may be enough
upper forcing to produce some showers across our extreme northern
zones. This precipitation will need to come from the top down as
there will be no level level moisture return to speak of as our area
will still be dealing with the remnant post frontal/cold air
advection in the wake of the strong cold front coming through our
region tonight.
Rather zonal west to east flow commences in the wake of this
disturbance on Tuesday. Still appears that the coldest night this
week will be Tuesday Night/Wed morning as we should see clearing
skies and relatively light winds. Could see temperatures approaching
freezing across our most protected areas of Southeast Oklahoma and
Southwest Arkansas with a frost possible as far south as the I-20
Corridor across portions of Northeast Texas and Northern Louisiana.
Another weak disturbance moves out of the Intermountain West
Thursday Night into Friday and by late week, we could start to see
some weak moisture return in the lower levels to introduce slight
chance to low end chance pops Friday through the upcoming weekend. A
stronger trough may be moving into the Southern Plains late next
weekend which could prove watching but at this time, timing
discrepancies between medium range progs only permits low pops for
now.
13
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 44 63 42 / 100 20 0 0
MLU 81 49 65 42 / 90 30 0 0
DEQ 76 37 59 37 / 100 30 0 10
TXK 76 41 59 38 / 100 30 0 0
ELD 78 44 62 40 / 100 30 0 0
TYR 79 41 59 40 / 90 20 0 0
GGG 80 42 61 40 / 100 20 0 0
LFK 84 45 66 44 / 90 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory from noon today to midnight CDT tonight for
ARZ050-051-059>061-070>073.
LA...Lake Wind Advisory from noon today to midnight CDT tonight for
LAZ001>006-010>014-017>022.
OK...Lake Wind Advisory from noon today to midnight CDT tonight for
OKZ077.
TX...Lake Wind Advisory from noon today to midnight CDT tonight for
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
&&
20Hazardous weather outlook, Apr 12, 5:14 AM CDT, 4 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 514 AM CDT Sun Apr 12 2020 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-131200- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 514 AM CDT Sun Apr 12 2020 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... A volatile airmass will be in place across much of the Four State Region. An upper level disturbance will move our way from the west, interact with this airmass and the end result will be severe thunderstorms, some of which will produce very large hail, destructive thunderstorm wind gusts and isolated tornadoes, some of which could be long tracked tornadoes. This threat will begin to taper off somewhat early this afternoon but rematerialize near and north of the Interstate 20 Corridor of Northeast Texas, Southeast Oklahoma, Southwest Arkansas and extreme Northern Louisiana as the upper trough itself moves overhead. The severe weather theat will then diminish late this evening across the entire Four State Region. .DAYS TWO THROUGH SEVEN...Monday through Saturday... No hazardous weather is anticipated at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will be needed today into this evening for severe thunderstorms. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. 13
In the hours before
Special weather statement, Apr 12, 8:05 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
805 AM CDT Sun Apr 12 2020
ARZ061-071>073-121345-
Lafayette AR-Union AR-Nevada AR-Columbia AR-
805 AM CDT Sun Apr 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAFAYETTE...
SOUTHEASTERN NEVADA...WESTERN UNION AND NORTHERN COLUMBIA COUNTIES
UNTIL 845 AM CDT...
At 805 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Buckner to near Wesson. Movement was
northeast at 70 mph.
Pea size hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
El Dorado, Magnolia, Smackover, Waldo, Norphlet, McNeil, Calion,
Buckner, Mount Holly, Wesson, Village, Lisbon, Lawson, Calhoun, Mount
Vernon, Newell, Laughlin, Pigeon Hill, College Hill and Kenova.
A Tornado Watch remains in effect until noon CDT for south central
Arkansas.
LAT...LON 3308 9266 3327 9355 3359 9311 3338 9312
3337 9279 3339 9276 3336 9266 3336 9260
3337 9259 3336 9254 3332 9252 3333 9250
3332 9246 3329 9247 3327 9244 3328 9238
3330 9236 3328 9236 3328 9233
TIME...MOT...LOC 1305Z 232DEG 59KT 3329 9342 3314 9270
50Local storm report, Apr 12, 8:39 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
839 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM HAIL 3 NE RICHWOOD 32.47N 92.04W
04/12/2020 E0.75 INCH OUACHITA LA PUBLIC
&&
09Local storm report, Apr 12, 8:42 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM HAIL 3 SSW LAKEPORT 32.36N 94.72W
04/12/2020 E1.00 INCH RUSK TX AMATEUR RADIO
QUARTER SIZE HAIL REPORTED 2 MILES SOUTH OF
GREGG COUNTY AIRPORT.
&&
25Local storm report, Apr 12, 9:00 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
900 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM TSTM WND DMG 3 S LONGVIEW 32.47N 94.77W
04/12/2020 GREGG TX FIRE DEPT/RESCUE
TREES REPORTED DOWN ON SABINE STREET IN
SOUTH LONGVIEW.
&&
25Local storm report, Apr 12, 9:01 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
901 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 2 NW RICHWOOD 32.46N 92.09W
04/12/2020 E1.00 INCH OUACHITA LA PUBLIC
SOUTHERN SECTIONS OF MONROE REPORTING
QUARTER SIZE HAIL.
&&
25Local storm report, Apr 12, 9:03 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
903 AM CDT SUN APR 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL 11 SSW BROWNSVILLE-BAWC 32.33N 92.22W
04/12/2020 E1.25 INCH OUACHITA LA PUBLIC
HALF DOLLAR HAIL IN LUNA LA.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 2:45 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 21 hr |
| Apr 12, 6:33 AM CDT | Special Weather Statement | SHV | Caddo | 42 min |
| Apr 12, 8:28 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 17 min |
| Apr 12, 9:12 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 63 min |
| Apr 12, 9:15 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 45 min |
| Apr 12, 9:15 AM CDT | Tornado Warning | SHV | Caddo | 30 min |
| Apr 12, 9:20 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 40 min |
| Apr 12, 9:30 AM CDT | Tornado Warning | SHV | De Soto | 30 min |
| Apr 12, 9:41 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 28 min |
| Apr 12, 9:51 AM CDT | Tornado Warning | SHV | Bienville, Bossier, Caddo, De Soto, Red River, Webster | 24 min |
| Apr 12, 9:53 AM CDT | Tornado Warning | SHV | Bossier, Caddo, De Soto, Red River | 29 min |
| Apr 12, 9:58 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, De Soto, Natchitoches, Red River, Sabine and 1 more | 62 min |
| Apr 12, 10:00 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Claiborne, De Soto, Lincoln and 2 more | 60 min |
| Apr 12, 10:04 AM CDT | Tornado Warning | SHV | Bossier, Claiborne, Webster | 19 min |
| Apr 12, 10:07 AM CDT | Tornado Warning | SHV | Bienville, Natchitoches, Red River | 23 min |
| Apr 12, 10:13 AM CDT | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Webster | 47 min |
| Apr 12, 10:28 AM CDT | Tornado Warning | SHV | Bienville, Natchitoches | 47 min |
| Apr 12, 10:46 AM CDT | Tornado Warning | SHV | Bienville, Jackson | 29 min |
| Apr 12, 10:47 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Jackson, Lincoln, Ouachita, Union | 58 min |
| Apr 12, 10:56 AM CDT | Tornado Warning | SHV | Bienville, Claiborne, Lincoln, Union | 24 min |
| Apr 12, 11:16 AM CDT | Tornado Warning | SHV | Lincoln, Ouachita, Union | 29 min |
| Apr 12, 11:33 AM CDT | Tornado Warning | SHV | Ouachita | 29 min |
| Apr 12, 11:42 AM CDT | Tornado Warning | SHV | Ouachita | 18 min |
| Apr 12, 12:16 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 27 min |
| Apr 12, 12:54 PM CDT | Special Weather Statement | SHV | Claiborne, Webster | 51 min |
| Apr 12, 1:25 PM CDT | Special Weather Statement | SHV | Union | 35 min |
| Apr 12, 1:50 PM CDT | Special Weather Statement | SHV | Caldwell | 40 min |
| Apr 12, 1:55 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle, Ouachita, Winn | 24 min |
| Apr 12, 2:24 PM CDT | Special Weather Statement | SHV | Natchitoches | 51 min |
| Apr 12, 3:19 PM CDT | Special Weather Statement | SHV | Natchitoches, Winn | 41 min |
| Apr 12, 3:37 PM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 38 min |
| Apr 12, 3:42 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Natchitoches | 63 min |
| Apr 12, 3:59 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 46 min |
| Apr 12, 6:35 PM CDT | Special Weather Statement | SHV | Ouachita | 40 min |
| Apr 12, 6:41 PM CDT | Special Weather Statement | SHV | Claiborne | 49 min |
| Apr 12, 6:55 PM CDT | Severe Thunderstorm Warning | SHV | Caddo | 50 min |
Nearby
Tornado Warnings in Louisiana, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.